Phentermine and Insomnia

Phentermine and Insomnia: Summary

It is impossible for your healthcare provider to know whether you will develop insomnia while taking phentermine. Also, in some cases, if a person does develop insomnia, it is challenging to know whether these problems are caused by phentermine or other factors.
 
If you develop insomnia while taking phentermine, make sure to talk with your healthcare provider. There are other treatments that he or she may be able to recommend, including adjusting the phentermine dosage or trying another weight-loss drug.
 
10 Simple Ways to Lose Weight

Phentermine Diet Pills

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.